# SDR JJBA20201203006

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 45,044 hours, 28,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LG AIR/GROUND FAIL ON EICAS MESSAGE IN FLIGHT.  FOUND MLG STRUT WOW SWITCH (LT) OUT OF RIG.  FOUND RT MLG STRUT WOW SWITCH BRACKET LOOSE.  SECURED RT MLG STRUT SWITCH BRACKET AND ADJUSTED BOTH MLG STRUT WOW SWITCHES.  OPERATIONS CHECK GOOD.  GEAR SWINGS GOOD.
